# SDR TRAX200700130

- Difficulty date: January 30, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 6,480 hours, 4,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2ND FROM AFT CEILING EMERGENCY LIGHT INOP.
